Alert archive / Georgia / Heat Advisories in 2007
Heat Advisory 9, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Aug 17, 2007, 4:35 AM EDT for 44 counties in Georgia. It took effect at Aug 17, 2007, 1:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2007, 4:35 AM EDT (08:35 UTC)
- In effect from
- Aug 17, 2007, 1:00 PM EDT
- Expired
- Aug 17, 2007, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
All 44 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Oglethorpe County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 11 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2258 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 170835 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 435 AM EDT FRI AUG 17 2007 GAZ038-039-050-051-060>062-069-071>076-079>086-089>098-102>113- 171645- /O.NEW.KFFC.HT.Y.0009.070817T1700Z-070817T2300Z/ OGLETHORPE-WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 435 AM EDT FRI AUG 17 2007 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE ADVISORY INCLUDES THE AREA ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO THOMASTON...TO EATONTON...TO CRAWFORD. HIGH PRESSURE PERSISTS OVER GEORGIA THIS MORNING. AFTERNOON TEMPERATURES SHOULD RANGE AROUND 100 DEGREES ACROSS THE ADVISORY AREA THIS AFTERNOON...AFTER MORNING LOWS IN THE UPPER 70S. THE HUMIDITY COMBINED WITH HIGH TEMPERATURES SHOULD PRODUCE EXCESSIVE HEAT FOR A FEW HOURS THIS AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
2 follow-up statements
000 WWUS72 KFFC 171507 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1107 AM EDT FRI AUG 17 2007 GAZ038-039-050-051-060>062-069-071>076-079>086-089>098-102>113- 172300- /O.CON.KFFC.HT.Y.0009.070817T1700Z-070817T2300Z/ OGLETHORPE-WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 1107 AM EDT FRI AUG 17 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR CENTRAL GEORGIA. THE ADVISORY INCLUDES THE AREA ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO THOMASTON...TO EATONTON...TO CRAWFORD. HIGH PRESSURE PERSISTS OVER CENTRAL GEORGIA THIS MORNING. AFTERNOON TEMPERATURES SHOULD RANGE AROUND 100 DEGREES ACROSS THE ADVISORY AREA THIS AFTERNOON...AFTER MORNING LOWS IN THE UPPER 70S. THE HUMIDITY COMBINED WITH HIGH TEMPERATURES SHOULD PRODUCE EXCESSIVE HEAT FOR A FEW HOURS THIS AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ 16
000 WWUS72 KFFC 171951 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 351 PM EDT FRI AUG 17 2007 GAZ038-039-050-051-060>062-069-071>076-079>086-089>098-102>113- 172300- /O.CON.KFFC.HT.Y.0009.000000T0000Z-070817T2300Z/ OGLETHORPE-WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 351 PM EDT FRI AUG 17 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING GENERALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO THOMASTON... TO EATONTON...TO CRAWFORD. HIGH PRESSURE PERSISTS OVER CENTRAL GEORGIA WITH AFTERNOON TEMPERATURES RANGING AROUND 100 DEGREES ACROSS THE ADVISORY AREA. THESE TEMPERATURES COMBINED WITH THE HUMIDITY SHOULD PRODUCE DANGEROUS HEAT FOR A FEW HOURS INTO THE EVENING HOURS. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Aug 17, 4:30 AM EDT, 5 minutes earlier.
Area forecast discussion, Aug 17, 4:30 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 AM EDT FRI AUG 17 2007 .SHORT TERM /TODAY THROUGH SUNDAY/... WEAK TROUGH IN THE OHIO VALLEY THIS MORNING WORKING ITS WAY SOUTHWARD TODAY. THIS COMBINED WITH SOME OUTFLOW BOUNDARIES LEFT FROM THURSDAY NIGHT CONVECTION SHOULD PROVIDE A FAIR AMOUNT OF DYNAMICS. SOME LINGERING WEAK SHOWERS ACROSS NORTH GA THIS MORNING SO HAVE LEFT LOW POPS IN FOR MORNING HOURS. AIR MASS BECOMING MORE UNSTABLE THIS AFTERNOON AND LIFTED INDEX VALUES ACROSS THE CWA RANGING FROM MINUS 4 TO MINUS 6. SPC HAS PARTS OF EAST AND CENTRAL GEORGIA IN SLIGHT RISK THIS AFTERNOON. STRONG TROUGH DEEPENING ACROSS THE NORTHEAST STATES SHOULD PUSH THIS BOUNDARY INTO THE CENTRAL ZONES BY SATURDAY MORNING. MODELS CONTINUE TO SHOW DRYING ACROSS MUCH OF THE CWA FOR SATURDAY AS HIGH PRESSURE BUILDS INTO THE EASTERN STATES. FOR SATURDAY...HAVE CONFINED LOW POPS TO ONLY SOUTHERN PORTION OF THE CWA. SOME MODIFICATION TO AIR MASS ON SUNDAY SO HAVE INCLUDED LOW POPS ACROSS THE CWA. TEMPERATURES AROUND 100 POSSIBLE AGAIN TODAY...HOWEVER CLOUDINESS AND CONVECTION SHOULD HELP TO TAKE A COUPLE OF DEGREES OFF THE MAXES. HAVE ISSUED A HEAR ADVISORY FOR PORTIONS OF EAST AND CENTRAL...MAINLY DUE TO OVERNIGHT TEMPERATURES LINGERING IN THE MID 70S TO AROUND 80...AND TEMPERATURES SHOULD RISE RAPIDLY AFTER SUNRISE. .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... HIGH PRESSURE BUILDING BACK ACROSS THE AREA THROUGH THE LONG TERM. LOOKS LIKE MAINLY A DIURNAL PATTERN SO HAVE LEFT LOW POPS IN FOR EACH AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 102 72 96 69 93 / 30 20 10 10 20 ATLANTA 98 76 96 73 90 / 30 10 10 10 20 BLAIRSVILLE 95 66 92 62 89 / 20 10 10 10 20 CARTERSVILLE 96 68 95 68 92 / 20 10 10 10 20 COLUMBUS 101 76 99 74 94 / 40 20 20 10 20 GAINESVILLE 99 74 95 70 89 / 20 10 10 10 20 MACON 102 73 98 70 95 / 40 20 20 20 20 ROME 101 71 98 69 96 / 20 10 10 10 20 PEACHTREE CITY 98 68 96 69 91 / 30 20 10 10 20 VIDALIA 96 77 95 72 94 / 40 20 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FOR PORTIONS OF EAST AND CENTRAL THIS AFTERNOON AND EVENING. && 41
Hazardous weather outlook, Aug 16, 11:55 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1155 PM EDT THU AUG 16 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1155 PM EDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...OVERNIGHT TONIGHT ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA WILL PRODUCE OCCASIONAL CLOUD-TO-GROUND LIGHTNING. .SYNOPSIS... A WEAK FRONT ACROSS TENNESSEE AND NORTH CAROLINA IS DRIFTING TO THE SOUTH. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORM WILL BE OCCASIONAL CLOUD-TO-GROUND LIGHTNING. .DISCUSSION... THE LARGE UPPER RIDGE THAT HAS BEEN SUPPRESSING THUNDERSTORM DEVELOPMENT IN THE HOT AIR OVER GEORGIA HAS WEAKENED SLIGHTLY. A WEAK FRONTAL SYSTEM APPROACHING FROM THE NORTH WILL PROVIDE SOME LIFT ACROSS NORTH GEORGIA. MOISTURE IS LIMITED...BUT THERE IS ENOUGH FOR THE FORMATION OF ISOLATED THUNDERSTORMS OVERNIGHT. THE AIR IS SLIGHTLY UNSTABLE WITH LIFTED INDICES OF MINUS 2. THE LIFT WILL BE FELT MORE ACROSS THE NORTHERN COUNTIES THAN IN CENTRAL GEORGIA...SO ISOLATED THUNDERSTORMS SHOULD BE CONFINED NORTH OF A LINE FROM LINE FROM LAGRANGE TO NEAR ATHENS. ONE OR TWO STORMS MAY LINGER THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON AND EVENING...A FEW OF WHICH MAY BECOME STRONG. ISOLATED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 15
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 32 min |
| Aug 17, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 17, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 29 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 43 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 28 min |
| Aug 17, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 39 min |
| Aug 17, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 48 min |
| Aug 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 30 min |
| Aug 17, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 30 min |
| Aug 17, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 35 min |
| Aug 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 38 min |
| Aug 17, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 34 min |
| Aug 17, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 24 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 36 min |
| Aug 17, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 35 min |
| Aug 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 33 min |
| Aug 17, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 31 min |
| Aug 17, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 28 min |
| Aug 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 33 min |
| Aug 17, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Aug 17, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 52 min |
| Aug 17, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 33 min |
| Aug 17, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 31 min |
| Aug 17, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 45 min |
| Aug 17, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 27 min |
| Aug 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 40 min |
| Aug 17, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 52 min |
| Aug 17, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 34 min |
| Aug 17, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 27 min |
| Aug 17, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 25 min |
| Aug 17, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 32 min |
| Aug 17, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Webster | 30 min |
| Aug 17, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 34 min |
| Aug 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 17, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 32 min |
| Aug 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 29 min |
| Aug 17, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 39 min |
| Aug 17, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 34 min |
| Aug 17, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 30 min |
| Aug 17, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 25 min |
| Aug 17, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 39 min |
| Aug 17, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Johnson | 34 min |
| Aug 17, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 27 min |
| Aug 17, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 34 min |
| Aug 17, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 47 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.